So, I VERY recently went off the Pill (this is my first month off of it) because I'm not sexually active and probably won't be for a while.
Anyway, this morning (and all day) I've been getting GLOBS of clear, slippery, sticky discharge. There is no odor or irritation. I've been screened for STIs since my last partner. It's literally globs of it ... kind of alarming. Also, my nipples are kind of tender right now, too. Are these symptoms of ovulation? Or just some side effects from going off the Pill? I've been on the Pill for so long I forget what ovulation is like.
I am not pregnant as I took at test 28 days after the last time I had intercourse and had a period (although light, still heavy enough). Thanks for your input!
-------------------- xo. Posts: 113 | From: West Coast, Best Coast | Registered: Feb 2012
| IP: Logged |
Copyright 1998, 2014 Heather Corinna/Scarleteen
Scarleteen.com: Providing comprehensive sex education online to teens and young adults worldwide since 1998
Information on this site is provided for educational purposes. It is not meant to and cannot substitute for advice or care provided by an in-person medical professional. The information contained herein is not meant to be used to diagnose or treat a health problem or disease, or for prescribing any medication. You should always consult your own healthcare provider if you have a health problem or medical condition.